MathSciNet Relay Station
MathSciNet bibliographic data
MR2106580 (2005h:39005) 39A10 (39A70)
Agarwal, Ravi P.; Cabada, Alberto; Otero-Espinar, Victoria; Dontha, S. Existence and uniqueness of solutions for anti-periodic difference equations. Arch. Inequal. Appl. 2 (2004), no. 4, 397–411.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement